# SDR CA110624002

- Difficulty date: June 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cvac 440
- Aircraft time: 58,988 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 34000831001397
- Condition: Leaking
- Location: Hyd System
- Part time: 59,067 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING HYD FLUID AT BULKHEAD FITTING.  TUBE WAS EITHER CRACKED OR THE FLARE WAS BAD.
